Crohn's Disease Forum » Your Story » Side effects of Humira?


02-16-2019, 06:51 PM   #1
lindy Cee
 
Join Date: Dec 2016
Location: glasgow, United Kingdom
Side effects of Humira?

Ive had about 5 doses of Humira (first two were loading doses) but I've started having quite bad diarrhea and stomach gurgles. Has anyone else had this? It is almost like a flare up but not quite as bad. Also still passing some mucus and blood. Became immune to Infliximab which I found really good. Any advice appreciated. Thanks.
02-16-2019, 07:06 PM   #2
Lady Organic
Forum Monitor
 
Lady Organic's Avatar
 
Join Date: Apr 2013
Location: Montréal, Quebec

My Support Groups:
I just started Humira as well, second set of loading doses today. So far so good, already feel better, but the abbvieCare specialized humira nurse informed me that during the first 3 months, ups and downs are common under Humira and not to discourage if this occurs. It may be this phenomenon or not, but I'd inform either the nurse of GI about this if symptoms persist.
__________________
''UC-like Crohn's'' (2001)
wrists + ankles arthropathies (2013)
on: Humira
Diet: ''IBD-AID'' : http://www.nutritionj.com/content/13/1/5+ organic food only, Vitamin D + B12 shots
Past meds: prednisone 50mg, 5-ASA (pill, rectal), cortifoam, cortenema, Imuran, Purinethol, methotrexate.
04-13-2019, 05:19 AM   #3
lindy Cee
 
Join Date: Dec 2016
Location: glasgow, United Kingdom
Symptoms seem to have settled now but it took about 3 months for Humira to be really effective.
Reply

Crohn's Disease Forum » Your Story » Side effects of Humira?
Thread Tools


All times are GMT -5. The time now is 12:22 AM.
Copyright 2006-2017 Crohnsforum.com